PL EN


Preferences help
enabled [disable] Abstract
Number of results
1996 | 89 | 1 | 99-104
Article title

Helical Spin Structures in c-Axis Dy/Y Superlattice

Content
Title variants
Languages of publication
EN
Abstracts
EN
On the basis of Landau's theory of symmetry changes at continuous phase transitions, we have derived the formulae for two incommensurate helical spin structures which are symmetry allowed in Dy/Y superlattice, when the helical axis is parallel to the c-axis of the hexagonal lattice. These structures have different extinction coefficients in their cross-sections for magnetic scattering of neutrons and therefore can be distinguished by experiment. Magnetic satellite peaks around the reciprocal lattice points K + 0 are allowed for only one of these spin structures, namely that inferred from earlier experiments.
Keywords
EN
Publisher

Year
Volume
89
Issue
1
Pages
99-104
Physical description
Dates
published
1996-01
received
1995-08-25
Contributors
  • Warsaw University of Technology, Institute of Physics, Koszykowa 75, 00-662 Warszawa, Poland
author
  • Warsaw University of Technology, Institute of Physics, Koszykowa 75, 00-662 Warszawa, Poland
References
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.bwnjournal-article-appv89z108kz
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.